# SDR DALA2018041102366

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 58,497 hours, 22,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS ON ROW LT 31 RT 32 INOPERATIVE. MAINTENANCE T/S LAMPS ON ROW 31T AND 32RT WERE REPLACED PER FIM 33-50-00-810-801 STEP I.
